MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 6276-1-125
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: "broken conus of a cone body (restoration modular)".
 
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a restoration modular body was reported.The event was confirmed through mar and clinician review of the provided medical records.Method & results -product evaluation and results: visual inspection: visual inspection was performed as part of the material analysis report (mar), dated 08 sept 2025.This inspection indicated: the image depicted shows the restoration modular cone body with fracture location highlighted.The fracture occurred through the neck of the cone body.Stereo microscope imaging was performed on both the distal and proximal fracture surfaces, respectively.The distal fracture surface, exhibited macroscopic surface features consistent with beach marks and the approximate location of origin (o), direction of propagation (p) and final fracture region (f) were determined.The macroscopic surface features observed on the fracture surfaces indicate the component fracture propagated in fatigue.Wear and abrasion damage which was observed on the proximal edge of the restoration modular cone body.Dimensional inspection: not performed as the dimensional aspects are not in question.Functional inspection: not performed as the functional aspects are not in question.Material analysis: a material analysis has been performed.The report concluded: review of the restoration modular cone body, catalogue # 6276-1-125, lot code 85743202, v40 taper vit head, catalogue # 1236-2-854, lot code 516602, and restoration adm x3 insert, catalogue # 6260-5-328, lot code 74129601 confirmed a fracture through the neck of the cone body.Characterisation using stereo microscopy and scanning electron microscopy confirmed fracture to have propagated in fatigue with final fracture in overload.Evidence of contact with another material was found on the lateral edge of the restoration modular cone body.No manufacturing or material related defects were observed on the device surfaces examined.-clinician review: a review of the provided medical records by a clinical consultant indicated: i have reviewed the documentation provided for pi including the product inquiry cover sheet 2 ap pelvis x-rays.Event description: broken conus of cone body ( restoration mod) the first ap pelvis x-ray shows a press fit restoration modular femoral stem in anatomic position with pristine interfaces.The second ap pelvis x-ray shows the same stem with a displaced fracture of the prosthetic femoral neck.Displaced fracture of the prosthetic femoral neck of restoration modular femoral stem is confirmed.The root cause of this mechanical complication is not able to be determined from the information provided.Should further documentation becomes available i would be happy to further this investigation.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: a material analysis has been performed.The report concluded: review of the restoration modular cone body, catalogue # 6276-1-125, lot code 85743202, v40 taper vit head, catalogue # 1236-2-854, lot code 516602, and restoration adm x3 insert, catalogue # 6260-5-328, lot code 74129601 confirmed a fracture through the neck of the cone body.Characterisation using stereo microscopy and scanning electron microscopy confirmed fracture to have propagated in fatigue with final fracture in overload.Evidence of contact with another material was found on the lateral edge of the restoration modular cone body.No manufacturing or material related defects were observed on the device surfaces examined.A review of the provided medical records by a clinical consultant indicated: i have reviewed the documentation provided for pi including the product inquiry cover sheet 2 ap pelvis x-rays.Event description: broken conus of cone body ( restoration mod) the first ap pelvis x-ray shows a press fit restoration modular femoral stem in anatomic position with pristine interfaces.The second ap pelvis x-ray shows the same stem with a displaced fracture of the prosthetic femoral neck.Displaced fracture of the prosthetic femoral neck of restoration modular femoral stem is confirmed.The root cause of this mechanical complication is not able to be determined from the information provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22158864
Report Number0002249697-2025-00608
Device Sequence Number12931266
Product Code MEH
UDI-Device Identifier04546540641168
UDI-Public04546540641168
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Catalogue Number6276-1-125
Device Lot Number85743202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite